Open Access

Correlation functionals for Gibbs measures and Ruelle bounds


Full Text

Coming Soon.





Article Information

TitleCorrelation functionals for Gibbs measures and Ruelle bounds
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 1, 9-58
MathSciNet MR1978110
CopyrightThe Author(s) 2003 (CC BY-SA)

Citation Example

Yuri G. Kondratiev and Tobias Kuna, Correlation functionals for Gibbs measures and Ruelle bounds, Methods Funct. Anal. Topology 9 (2003), no. 1, 9-58.


BibTex

@article {MFAT221,
    AUTHOR = {Kondratiev, Yuri G. and Kuna, Tobias},
     TITLE = {Correlation functionals for Gibbs measures and Ruelle bounds},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {1},
     PAGES = {9-58},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=221},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues